# SDR SIMA200207202

- Difficulty date: March 6, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT, FOUND EXTERNAL STRINGER 19L CHAFED.  BLENDED CHAFE.  FABRICATED TWO DOUBLER ANGLE 14.5 INCH BY 1.5 INCH, .050 INCH AND FOUR SHIMS 4.5 INCH BY .75 INCH, .080 INCH THICK IAW EMB 145 (SRM 145/1142 REV 17) 53-24-02, GST-0633/02, ETN EM53-020 AND STANDARD SRM PRACTICES.  (M)
